Generalized Semimagic Squares for Digital Halftoning

Akitoshi Kawamura

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

Completing Aronov et al.'s study on zero-discrepancy matrices for digital halftoning, we determine all (m,n,k,l) for which it is possible to put mn consecutive integers on an m×n board (with wrap-around) so that each k×l region has the same sum. For one of the cases where this is impossible, we give a heuristic method to find a matrix with small discrepancy.

Original languageEnglish
Pages (from-to)632-638
Number of pages7
JournalTheory of Computing Systems
Volume49
Issue number3
DOIs
Publication statusPublished - Oct 2011

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'Generalized Semimagic Squares for Digital Halftoning'. Together they form a unique fingerprint.

Cite this